# SDR DALA2024090908871

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 90,431 hours, 11,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 SEAT 42 AB EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED 42AB EMERGENCY FLOOR LIGHT ASSY. OK FOR SERVICE. (5123117)
